# SDR 95ZZZX6089

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Integrated Surveillance and Defense Inc, repair station SL3R845L
- Aircraft: N230TX
- Make and model: Bell 230
- Aircraft serial: 23014
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tee Fitting
- Part number: MS21910D6
- Condition: Leaking
- Location: Nr 2 Hyd System
- Part time: 448 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TEE FITTING, LOCATED ON TOP DECK FOR HYDRAULIC SYSTEM 2, LEAKING.  FOUND CRACKED FITTING.  INSTALLED NEW FITTING.
